# SDR HALA2010021100062

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,385 hours, 5,085 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TUNED AND IDENTIFIED APPROACH ARMED, AUTOPILOT AND FLIGHT DIRECTOR WOULD NOT CAPTURE LOCALIZER OR GLIDESLOPE, NO GLIDESLOPE INDICATION ON ADI.  PERFORMED LOCALIZER, GLIDESLOPE AND ILS TEST WITH CURRENT CALIBRATED RAM TEST SET T-300 BOTH SIDES NORMAL PER MM 3431-00-1 UNABLE TO DUPLICATE FAULT SYS OK FOR SERVICE.  C/W GROUND TEST 30 AND PASSED  A/C RETAIN LAND 3 STATUS.
